# SDR SWAA2022032347101

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF; AFT R\H CORNER UPPER SURFACE IS DISBONDED. / REPAIRED PASSENGER CABIN FLOOR BOARD 241 AF R/H CORNER IAW B737 SRM 53-00-50-2R-9 REV 67.
